PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Classification of edge-transitive rose window graphs
Dragan Marušič, Klavdija Kutnar and István Kovács
J. graph theory Volume 65, Number 3, pp. 216-231, 2010. ISSN 0364-9024


Given natural numbers n⩾3 and 1⩽a, r⩽n−1, the rose window graph Rn(a, r) is a quartic graph with vertex set equation image and edge set equation image. In this article a complete classification of edge-transitive rose window graphs is given, thus solving one of the three open problems about these graphs posed by Steve Wilson in 2001. © 2010 Wiley Periodicals, Inc. J Graph Theory 65: 216–231, 2010

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8232
Deposited By:Boris Horvat
Deposited On:21 February 2012